# SDR DL757972467

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300251
- Condition: Delaminated
- Location: Nr 5/7 Le Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING NR 5 AND 7 SLATS TRAILING EDGE WEDGES :  REPAIR FOR DELAMINATION.  THE NR 5 AND 7 SLATS WERE FOUND WITH AREAS OF DELAMINATION ON  THE TRAILING EDGE WEDGES.  THE DAMAGES WERE REPAIRED IN ACCORDANCE WITH THE B757 SRM 51-70-10 PER ER/A 363247-14AD.
